# SDR COMA2009050550130

- Difficulty date: May 2, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 35,266 hours, 32,178 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 60034014
- Condition: Cracked
- Location: Fuselage
- Part time: 35,266 hours, 32,178 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN IS CRACKED AT FS 235.00 IN THE RT AFT RADIUS OF THE NOSE LANDING GEAR CUTOUT.  REMOVED DAMAGED PORTION OF SKIN AND INSTALLED PERMANENT REPAIR PARTS PER BOMBARDIER AEROSPACE REO 601R-53-11-048 REV (C).
